EconPapers    
Economics at your fingertips  
 

Stationarity and the Existence of Moments of a Family of GARCH Processes

Shiqing Ling () and Michael McAleer

ISER Discussion Paper from Institute of Social and Economic Research, Osaka University

Abstract: This paper investigates some structural properties of a family of GARCH processes. A simple sufficient condition for the existence of the alpha delta-order stationary solution of the processes is derived, where alpha belongs to (0,1] and delta > 0. The solution is strictly stationary and ergodic, and the causal expansion of the family of GARCH processes is also established. Furthermore, the necessary and sufficient condition for the existence of the moments is obtained. The technique used in this paper for the moment conditions is different to that used in He and Terasvirta (1999a), and avoids the assumption that the process started at some finite value infinitely many periods ago. Moreover, the conditions for the strict stationarity of the model and the existence of its moments are simple to check and should prove useful in practice.

Date: 2001-04
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed

Downloads: (external link)
https://www.iser.osaka-u.ac.jp/library/dp/2001/dp0535.pdf

Related works:
Journal Article: Stationarity and the existence of moments of a family of GARCH processes (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:dpr:wpaper:0535

Access Statistics for this paper

More papers in ISER Discussion Paper from Institute of Social and Economic Research, Osaka University Contact information at EDIRC.
Bibliographic data for series maintained by Librarian ().

 
Page updated 2019-11-11
Handle: RePEc:dpr:wpaper:0535